# SDR SCNA20170201040

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bellcrank
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAIN FLAP, INBOARD AFT FLAP CABLE BELLCRANK HAS WEAR AT BOTH CABLE CONNECTIONS ON THE LOWER SIDE. REPAIRED RIGHT INBOARD MAIN FLAP, INBOARD AFT FLAP CABLE BELLCRANK BOTH CONNECTION ON THE LOWER SIDE.
